# SDR GUUA02190701

- Difficulty date: February 19, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6A67D
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: S2067
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED ENGINE TRUSS TUBE PN 129-910032-101 CHAFING DAMAGE AT 2.5 INCHES AFT OF FIRE SEAL FLANGE ON IB SIDE.  PERFORMED TRUSS REPAIR TO CHAFFED AREA IAW APPROVED DATA CONTAINED IN THE MFG AIRLINER SERIES STRUCTURAL REPAIR MANUAL, CHAPTER 71-91-05.
